American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alessia E. Kogoj. A Liouville-type Theorem on half-spaces for sub-Laplacians. Proc. Amer. Math. Soc. 143 (2015) 239-248.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Bove and David S. Tartakoff. Gevrey hypoellipticity for sums of squares with a non-homogeneous degeneracy. Proc. Amer. Math. Soc. 142 (2014) 1315-1320.
Abstract, references, and article information   
View Article: PDF

[3] Gregorio Chinni. Germ hypoellipticity and loss of derivatives. Proc. Amer. Math. Soc. 140 (2012) 2417-2427.
Abstract, references, and article information   
View Article: PDF

[4] Adalberto P. Bergamasco and Sérgio Luís Zani. Globally analytic hypoelliptic vector fields on compact surfaces. Proc. Amer. Math. Soc. 136 (2008) 1305-1310. MR 2367104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alessia Elisabetta Kogoj and Ermanno Lanconelli. Link of groups and homogeneous Hörmander operators. Proc. Amer. Math. Soc. 135 (2007) 2019-2030. MR 2299475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David S. Tartakoff. Analyticity for singular sums of squares of degenerate vector fields. Proc. Amer. Math. Soc. 134 (2006) 3343-3352. MR 2231919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lorenzo D'Ambrosio. Hardy inequalities related to Grushin type operators. Proc. Amer. Math. Soc. 132 (2004) 725-734. MR 2019949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chiara Boiti and Luisa Zanghirati. Global analytic regularity for non-linear second order operators on the torus. Proc. Amer. Math. Soc. 131 (2003) 3783-3793. MR 1998186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chikh Bouzar and Rachid Chaili. Gevrey vectors of multi-quasi-elliptic systems. Proc. Amer. Math. Soc. 131 (2003) 1565-1572. MR 1949887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Makhlouf Derridj. Sur l'inégalité de Poincaré, à support compact, pour un ou plusieurs champs de vecteurs. Proc. Amer. Math. Soc. 129 (2001) 2331-2342. MR 1823916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1